# SDR CALA2013102192223

- Difficulty date: October 20, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 39,173 hours, 16,974 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN L2 DOOR THRESHOLD DOOR SILL AT FRAME 66 - 68.  REPAIRED CABIN L2 DOOR THRESHOLD DOOR SILL FRAME 66-68 IAW SRM 53-41-14, FIG 201, PRINCIPLE 5.
